Tags

Type your tag names separated by a space and hit enter

Teriflunomide-induced drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome.
Clin Exp Dermatol. 2020 Jun 17 [Online ahead of print]CE

Authors+Show Affiliations

Department of Dermatology, Venereology, and Leprology, Postgraduate Institute of Medical Education and Research, Chandigarh, India.Department of Dermatology, Venereology, and Leprology, Postgraduate Institute of Medical Education and Research, Chandigarh, India.Department of Dermatology, Venereology, and Leprology, Postgraduate Institute of Medical Education and Research, Chandigarh, India.Department of Dermatology, Venereology, and Leprology, Postgraduate Institute of Medical Education and Research, Chandigarh, India.

Pub Type(s)

Letter

Language

eng

PubMed ID

32557734

Citation

Choudhary, R, et al. "Teriflunomide-induced Drug Reaction With Eosinophilia and Systemic Symptoms (DRESS) Syndrome." Clinical and Experimental Dermatology, 2020.
Choudhary R, Ashraf R, Thakur V, et al. Teriflunomide-induced drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome. Clin Exp Dermatol. 2020.
Choudhary, R., Ashraf, R., Thakur, V., & Kumaran, M. S. (2020). Teriflunomide-induced drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome. Clinical and Experimental Dermatology. https://doi.org/10.1111/ced.14339
Choudhary R, et al. Teriflunomide-induced Drug Reaction With Eosinophilia and Systemic Symptoms (DRESS) Syndrome. Clin Exp Dermatol. 2020 Jun 17; PubMed PMID: 32557734.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Teriflunomide-induced drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome. AU - Choudhary,R, AU - Ashraf,R, AU - Thakur,V, AU - Kumaran,M S, Y1 - 2020/06/17/ PY - 2020/04/21/received PY - 2020/06/02/revised PY - 2020/06/10/accepted PY - 2020/6/20/pubmed PY - 2020/6/20/medline PY - 2020/6/20/entrez JF - Clinical and experimental dermatology JO - Clin. Exp. Dermatol. SN - 1365-2230 UR - https://www.unboundmedicine.com/medline/citation/32557734/Teriflunomide_induced_drug_reaction_with_eosinophilia_and_systemic_symptoms_(DRESS)_syndrome L2 - https://doi.org/10.1111/ced.14339 DB - PRIME DP - Unbound Medicine ER -
Try the Free App:
Prime PubMed app for iOS iPhone iPad
Prime PubMed app for Android
Prime PubMed is provided
free to individuals by:
Unbound Medicine.